# SDR CA000530047

- Difficulty date: May 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 3,159 hours
- Engine: Lyc O320E2D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA227
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECTED UNAPPROVED PART DETECTED DURING IMPORTATION INSPECTION. UNIT INSTALLED: SEPT 10 1999 INVESTIGATION IN PROGRESS BY NEW OWNER. INVESTIGATION INTO DISCREPANCIES BETWEEN THE INSTALL AND PURCHASE DATES. FOLLOW UP BY PAH-HAM IN PROGRESS
